MathSciNet Relay Station
MathSciNet bibliographic data
MR180596 20.10 (53.66)
Auslander, L.; Schenkman, E. Free groups, Hirsch-Plotkin radicals, and applications to geometry. Proc. Amer. Math. Soc. 16 1965 784–788.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement